Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 143, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 25, 2016, 1:25 AM CDT for 4 counties in Oklahoma. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2016, 1:25 AM CDT (06:25 UTC)
- Expired
- May 25, 2016, 2:15 AM CDT
- In force
- 50 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 51 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 1:32 AM CDT | TORNADO | 7 Nne Morris, OK | A TORNADO BRIEFLY TOUCHED DOWN SNAPPING AND UPROOTING SEVERAL TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1931 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 11.9
The text
As transmitted.
562
WUUS54 KTSA 250625
SVRTSA
OKC091-101-111-145-250715-
/O.NEW.KTSA.SV.W.0143.160525T0625Z-160525T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
125 AM CDT WED MAY 25 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OKMULGEE COUNTY IN NORTHEASTERN OKLAHOMA...
NORTHERN MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
WESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 215 AM CDT
* AT 125 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BALD HILL...
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE... OKMULGEE...
WAGONER... HENRYETTA...
CHECOTAH... HASKELL...
WARNER... MORRIS...
DEWAR... OKAY...
PORTER... SCHULTER...
OKTAHA... TAFT...
BOYNTON... GRAYSON...
COUNCIL HILL... RENTIESVILLE...
HOFFMAN... TULLAHASSEE...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 234 AND
275.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3582 9602 3586 9591 3586 9582 3588 9582
3601 9532 3533 9532 3543 9605
TIME...MOT...LOC 0625Z 259DEG 34KT 3570 9582
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
528
WWUS54 KTSA 250648
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
148 AM CDT WED MAY 25 2016
OKC091-101-111-145-250715-
/O.CON.KTSA.SV.W.0143.000000T0000Z-160525T0715Z/
OKMULGEE OK-MCINTOSH OK-WAGONER OK-MUSKOGEE OK-
148 AM CDT WED MAY 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR EASTERN OKMULGEE...NORTHERN MCINTOSH...SOUTHERN WAGONER AND
WESTERN MUSKOGEE COUNTIES...
AT 148 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES WEST OF PORTER TO 2 MILES SOUTHEAST OF BOYNTON
TO 3 MILES SOUTHEAST OF HOFFMAN...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE... OKMULGEE...
WAGONER... HENRYETTA...
CHECOTAH... HASKELL...
WARNER... MORRIS...
DEWAR... OKAY...
PORTER... SCHULTER...
OKTAHA... TAFT...
BOYNTON... GRAYSON...
COUNCIL HILL... RENTIESVILLE...
HOFFMAN... TULLAHASSEE...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 234 AND
275.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3569 9594 3585 9585 3586 9584 3586 9582
3588 9582 3601 9532 3533 9532 3543 9605
3567 9602
TIME...MOT...LOC 0648Z 277DEG 22KT 3589 9560 3562 9564 3546 9578
HAIL...1.00IN
WIND...60MPH
$$974
WWUS54 KTSA 250706
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
206 AM CDT WED MAY 25 2016
OKC091-101-111-145-250715-
/O.CON.KTSA.SV.W.0143.000000T0000Z-160525T0715Z/
OKMULGEE OK-MCINTOSH OK-WAGONER OK-MUSKOGEE OK-
206 AM CDT WED MAY 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR CENTRAL OKMULGEE...NORTHERN MCINTOSH...SOUTHEASTERN WAGONER AND
WESTERN MUSKOGEE COUNTIES...
AT 205 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF TULLAHASSEE TO 2 MILES NORTH OF
COUNCIL HILL TO 2 MILES NORTHEAST OF DEWAR...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE... OKMULGEE...
WAGONER... HENRYETTA...
CHECOTAH... WARNER...
MORRIS... DEWAR...
OKAY... PORTER...
SCHULTER... OKTAHA...
TAFT... BOYNTON...
GRAYSON... COUNCIL HILL...
RENTIESVILLE... HOFFMAN...
TULLAHASSEE... LAKE EUFAULA STATE PARK...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 234 AND
275.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3569 9594 3572 9567 3591 9566 3601 9532
3533 9532 3543 9605 3567 9602
TIME...MOT...LOC 0705Z 273DEG 27KT 3582 9549 3559 9564 3548 9591
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 11:43 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, May 24, 11:43 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 1143 PM CDT TUE MAY 24 2016 ...UPDATE... .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. North to south oriented broken line of thunderstorms just E of I-35 will continue to move to the ENE, and should impact most if not all of the terminals prior to 12Z. IFR visibilities possible with the stronger cells, and will cover the potential with TEMPO groups. Marginally severe hail also possible, especially at the E OK terminals, but will save that for amendments. MVFR ceilings remain likely toward daybreak at all terminals, with improvement to VFR mid to late afternoon through the remainder of tomorrow evening. && .PREV DISCUSSION... /ISSUED 937 PM CDT TUE MAY 24 2016/ ..UPDATE... DISCUSSION... Small but long-lived cluster of thunderstorms is currently moving across the OK/AR border...impacting parts of Washington and Crawford counties. This activity has been weakening over the past hour or so...but still could be capable of producing some gusty winds. Also watching new elevated development across parts of central OK...evidently being aided by 35-40kt southerly low-level jet.HRRR takes this activity east and northeast overnight...impacting parts of east central and southeast OK. Hail and possibly some strong winds will be the main threat from this activity. && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && AVIATION...22
Hazardous weather outlook, May 24, 5:00 PM CDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 PM CDT TUE MAY 24 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 PM CDT TUE MAY 24 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...LATE AFTERNOON AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EAST CENTRAL OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...MAINLY EAST CENTRAL OKLAHOMA. ONSET...ONGOING. DISCUSSION... A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS BETWEEN STILLWATER AND TULSA LATE THIS AFTERNOON WILL CONTINUE TO MOVE AND DEVELOP SOUTHEAST INTO EASTERN OKLAHOMA THROUGH THE EVENING HOURS. INSTABILITY AND SHEAR ARE SUFFICIENT TO SUPPORT SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. A LIMITED TORNADO THREAT WILL EXIST AS WELL...ESPECIALLY WITH ANY STORM THAT INTERACTS WITH THE WEAK SURFACE BOUNDARY CURRENTLY DRAPED ACROSS PORTIONS OF EAST CENTRAL OKLAHOMA. ADDITIONAL STRONG TO SEVERE STORMS ALONG THE DRY LINE WELL TO OUR WEST MAY EVENTUALLY MOVE INTO PARTS OF EASTERN OKLAHOMA LATER TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...SEVERE THUNDERSTORM POTENTIAL. SATURDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... DAILY THUNDERSTORM CHANCES WILL CONTINUE THIS WEEK INTO THE WEEKEND. INSTABILITY WILL REMAIN HIGH ACROSS THE SOUTHERN PLAINS...SUPPORTING PERIODIC CHANCES FOR AT LEAST ISOLATED SEVERE WEATHER. HOWEVER...THE FOCUS FOR MORE WIDESPREAD SEVERE WEATHER WILL REMAIN WEST AND NORTH OF THE AREA THROUGH THURSDAY. A STRONGER STORM SYSTEM WILL MOVE THROUGH THE AREA FRIDAY...RAISING THE POTENTIAL FOR MORE WIDESPREAD SEVERE WEATHER ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 24, 10:36 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1036 PM CDT TUE MAY 24 2016
OKZ054-059-250415-
PAWNEE OK-OSAGE OK-
1036 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OSAGE AND
NORTHWESTERN PAWNEE COUNTIES UNTIL 1115 PM CDT...
AT 1036 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MORRISON...
MOVING NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWNEE... FAIRFAX...
RALSTON... BURBANK...
SOUTHERN KAW LAKE... APPERSON...
LAT...LON 3670 9705 3668 9694 3675 9689 3674 9683
3677 9682 3664 9645 3625 9689 3625 9692
3633 9693 3634 9703 3651 9703 3651 9701
3653 9698 3655 9690 3658 9689 3660 9692
3658 9698 3659 9705 3660 9704 3668 9706
TIME...MOT...LOC 0336Z 220DEG 36KT 3631 9702Local storm report, May 24, 11:05 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1105 PM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HAIL 6 N OKEMAH 35.52N 96.30W
05/24/2016 E1.00 INCH OKFUSKEE OK EMERGENCY MNGR
HAIL FELL AT OKEMAH LAKE. TIME ESTIMATED VIA RADAR.
&&
KAHSpecial weather statement, May 24, 11:13 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CDT TUE MAY 24 2016
OKZ060-064-066-250500-
CREEK OK-TULSA OK-OKMULGEE OK-
1113 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKMULGEE...
SOUTHEASTERN CREEK AND SOUTHERN TULSA COUNTIES UNTIL MIDNIGHT CDT...
AT 1113 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
OKFUSKEE...MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
BEGGS... MOUNDS...
KELLYVILLE... SLICK...
LIBERTY...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 203 AND 204.
LAT...LON 3598 9623 3588 9589 3562 9618 3562 9619
3564 9619 3564 9625 3566 9634
TIME...MOT...LOC 0413Z 211DEG 29KT 3567 9625Special weather statement, May 24, 11:15 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CDT TUE MAY 24 2016
OKZ054-250500-
OSAGE OK-
1115 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL
MIDNIGHT CDT...
AT 1114 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER FAIRFAX...
MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWHUSKA... FAIRFAX...
SHIDLER... BURBANK...
FORAKER... PEARSONIA...
OSAGE HILLS STATE PARK...
LAT...LON 3678 9614 3644 9663 3652 9672 3655 9674
3656 9676 3656 9678 3658 9680 3699 9656
TIME...MOT...LOC 0414Z 219DEG 31KT 3659 9668Special weather statement, May 24, 11:16 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1116 PM CDT TUE MAY 24 2016
OKZ059-250500-
PAWNEE OK-
1116 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PAWNEE COUNTY UNTIL
MIDNIGHT CDT...
AT 1115 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
PAWNEE...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWNEE... RALSTON...
BLACKBURN... SKEDEE...
LAT...LON 3657 9677 3653 9673 3650 9672 3648 9670
3644 9672 3642 9668 3642 9663 3640 9661
3638 9660 3638 9657 3639 9656 3638 9655
3624 9682 3625 9692 3633 9693 3634 9703
3635 9703
TIME...MOT...LOC 0415Z 231DEG 19KT 3632 9691Special weather statement, May 25, 12:24 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1224 AM CDT WED MAY 25 2016
OKZ049-053-250600-
PUSHMATAHA OK-CHOCTAW OK-
1224 AM CDT WED MAY 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHOCTAW AND
SOUTHWESTERN PUSHMATAHA COUNTIES UNTIL 100 AM CDT...
AT 1224 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
BOSWELL...MOVING NORTH AT 35 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
CHOCTAW AND SOUTHWESTERN PUSHMATAHA COUNTIES.
LAT...LON 3404 9593 3416 9595 3416 9578 3446 9578
3446 9568 3404 9571
TIME...MOT...LOC 0524Z 178DEG 29KT 3412 9583The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:26 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee | 49 min |
| May 24, 7:58 PM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 47 min |
| May 24, 8:14 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 31 min |
| May 24, 8:26 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 49 min |
| May 24, 9:12 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 33 min |
| May 24, 10:12 PM CDT | Special Weather Statement | TSA | Okfuskee | 48 min |
| May 24, 10:31 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 44 min |
| May 24, 10:36 PM CDT | Special Weather Statement | TSA | Pawnee | 39 min |
| May 24, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 48 min |
| May 24, 11:13 PM CDT | Special Weather Statement | TSA | Okmulgee | 47 min |
| May 24, 11:15 PM CDT | Special Weather Statement | TSA | Osage | 45 min |
| May 24, 11:16 PM CDT | Special Weather Statement | TSA | Pawnee | 44 min |
| May 24, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 45 min |
| May 24, 11:38 PM CDT | Flash Flood Warning | TSA | Creek | 4 hr |
| May 25, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 47 min |
| May 25, 12:24 AM CDT | Special Weather Statement | TSA | Atoka | 36 min |
| May 25, 12:43 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa | 47 min |
| May 25, 12:45 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 45 min |
| May 25, 12:47 AM CDT | Flash Flood Warning | TSA | Okfuskee, Okmulgee, Tulsa | 4 hr |
| May 25, 1:34 AM CDT | Tornado Warning | TSA | Muskogee, Okmulgee, Wagoner | 26 min |
| May 25, 1:45 AM CDT | River Flood Warning | TSA | Creek | 27 hr |
| May 25, 1:51 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Wagoner | 4 hr |
| May 25, 1:52 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 53 min |
| May 25, 2:14 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 46 min |
| May 25, 2:39 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 51 min |
| May 25, 2:50 AM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Muskogee | 3 hr |
| May 25, 2:55 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Muskogee, Sequoyah | 65 min |
| May 25, 3:02 AM CDT | Flash Flood Warning | TSA | Pushmataha | 4 hr |
| May 25, 3:20 AM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 55 min |
| May 25, 3:24 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 51 min |
| May 25, 3:46 AM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| May 25, 3:49 AM CDT | Areal Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 36 hr |
| May 25, 4:31 AM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| May 25, 6:11 AM CDT | Special Weather Statement | TSA | Osage | 34 min |
| May 25, 6:22 AM CDT | Areal Flood Warning | TSA | Pushmataha | 36 hr |
| May 25, 6:45 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more | 3 hr |
| May 25, 7:46 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 3 hr |
| May 25, 8:01 AM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, Tulsa, Wagoner | 3 hr |
| May 25, 8:23 AM CDT | River Flood Warning | TSA | Okmulgee | 4 days |
| May 25, 8:23 AM CDT | River Flood Warning | TSA | Pushmataha | 30 hr |
| May 25, 8:39 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah and 2 more | 2 hr |
| May 25, 10:00 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 30 hr |
| May 25, 2:40 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 47 hr |
| May 25, 2:46 PM CDT | River Flood Advisory | TSA | Cherokee | 66 hr |
| May 25, 2:46 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 22 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.